# SDR CALA2021100101754

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 34,347 hours, 4,243 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Location: Light Between Dr
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 7144058, SDR RAISED PER GMM. REF LP 7144058 SDR RAISED PER GMM. LP - 7144058 DETAILS - EXIT PATH LIGHTS ON SEAT S ILLUM BTWN DOORS 3 AND 4.  FIM TASK DMC-B787-A-33-50-F1-S8A-421A-A ACTIONED. TEST FAULTED CLASS 31 WELS CTRL UNIT, WELS CTRL UNIT CLASS 31 REPLACED IAW  AMM 33-51-07. DATABASE UPLOAD CARRIED OUT AND FULL EMERGENCY LIGHTS SYSTEM TEST PASSED. EMERGENCY LIGHTS VERIFIED TO OPERATE NORMALLY.
